# SDR YENA201709300811

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 52,142 hours, 18,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 766723
- Condition: No Test
- Location: Emergency Lights
- Part time: 14,706 hours, 5,323 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 11WL FAILED TO TEST.   R & R THE BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
